MathSciNet Relay Station
MathSciNet bibliographic data
MR2719808 (2011h:60117) 60H10
Fan, ShengJun; Jiang, Long A representation theorem for generators of BSDEs with continuous linear-growth generators in the space of processes. J. Comput. Appl. Math. 235 (2010), no. 3, 686–695.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement